COMPAZINE USER WITH BAD TUMMY - PLEASE REPLY

Discussion in 'Fibromyalgia Main Forum' started by Bunchy, Jan 5, 2006.

  1. Bunchy

    Bunchy New Member

    Someone posted a while ago that the only thing that helped their stomach problems was compazine. The only thing that helps keep mine under control is a similar drug available in the UK. I really wanted to speak with the person that posted about xcompazine as I don't know of anyone else that absolutely HAS to use these types of drug for severe stomach problems - even my doc doesn't fully understand why only this drug will work on me. He says it's something to do with the chemical dopamine in the brain but what has that got to do with severe stomach problems?

    Hope you see this,

    Love Bunchy x

    PS sorry to be posting so many questions lately - rather complex illness I'm afraid and trying desperately to understand what my body is doing!
  2. Bunchy

    Bunchy New Member

    anyone know how to find this person?